# SDR QMLA2025121320124

- Difficulty date: December 10, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N350MV
- Make and model: Snias AS350B3
- Aircraft serial: 4236
- Aircraft time: 6,072 hours, 1,752 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Failed
- Location: Airspeed Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR FAILED IN FLIGHT, REMOVED DASH AND FOUND 1 DISCONNECTED PITOT LINE FROM THE AIRSPEED INDICATOR,  R & R PRESSURE PITOT LINE P DHS212-720.20.  PREFORMED CHECK OF THE PITOT LINE & AIRSPEED WITH NO DEFECTS NOTED IAW AMM 34-14-00,5-1.  AIRSPEED INDICATOR TEST, OPS CHECKED GOOD AT THIS TIME.
